# SDR GYW2005F00000

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N421WT
- Make and model: Cessna 421C
- Aircraft serial: 421C0620
- Engine: Cont GTSIO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Block
- Part number: 10391586
- Condition: Destroyed
- Location: Rt Magneto
- Part time: 497 hours
- Component: Magneto, Cont
- Component part number: BL3492607
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE MAGNETO 500 HOUR INSPECTION, BRASS SHAVINGS WERE FOUND INSIDE THE MAGNETO HOUSING.  FURTHER INVESTIGATION RVEALED EXCESSIVE (ROCKING) IN DISTRIBUTOR GEAR IN BLOCK CAUSED BY CENTER BEARING BEING LOOSE IN BLOCK.  LOOSENESS AND PLAY ALLOWED GEAR FINGER TO CONTACT BLOCK POSTS.  (K)
